| Catalog Number |
34251400S |
| Health Effect - Clinical Code |
Fall (1848)
| Date of Event |
06/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
Event or Problem Description
As reported: "the patient had a long gamma implanted approx.8 years ago at (b)(6).The patient fell last week and the femoral head collapsed.The surgeon decided to remove the gamma nail and do a primary tha using accolade ii size 5 and a trident ha hemi cup 52mm.Routine procedure with no complications".
Event or Problem Description
Additional Manufacturer Narrative
The reported event that long nail kit r1.5, ti, right gamma3® ø11x400mm x 125° was alleged of 'implant revision / removal without implant breakage' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The event details did not report an implant failure.The root cause of the event is patient related since the collapse of the femoral head was due to the reported fall.The decision to remove the implant was taken by the surgeon, according to his medical expertise about the case.The implant did not break, and has been functional for the past 8 years.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.